Statistical extension of the Korovkin-type approximation theorem

Yükleniyor...
Küçük Resim

Tarih

2011

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Applied Mathematics E-Notes

Erişim Hakkı

Özet

In this paper, using the concept of statistical -convergence which is stronger than convergence and statistical convegence we obtain a Korovkin type approxi- mation theorem for sequences of positive linear operators from H ! to C B ( I ) where I =[0 ; 1 ) and ! is a modulus of continuity type functions. Also, we construct an example such that our new approximation result works but its classical and statistical cases do not. We also compute the rates of statistical -convergence of sequence of positive linear operators

Açıklama

Anahtar Kelimeler

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Demirci, K., Dirik, F. (2011). Statistical extension of the Korovkin-type approximation theorem. Applied Mathematics E-Notes, 11, 101-109.